# SDR NACA2025032200001

- Difficulty date: March 22, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,581 hours, 19,963 cycles
- Engine: Pwa PW4062
- Engine time: 582 hours, 259 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT STARTER EICAS MESSAGE ILLUMINATED ON START. DEFERRED RH ENG START VALVES PER MEL 80-00-02-01
